# SDR REXA201100348

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 7,005 hours, 4,981 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR RETURN RT ENG VIBE 2.0 IN FLT.  MTX WILL PERFORM ENG TANG BLADE LUBE BLADES HAVE BEEN REMOVED CLEANED AND LUBED WILL START THE INSTALL PROCESS NOW IAW AMM 72-20-00.
